MAUDE Adverse Event Report: HeartSine Technologies LTD HEARTSINE SAMARITAN PAD 350P; Over-the-counter automated external defibrillator

HeartSine Technologies LTD HEARTSINE SAMARITAN PAD 350P; Over-the-counter automated external defibrillator
Model Number SAM 350P
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted heartsine to report that their device would not power on.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned to heartsine for evaluation.The cause of the reported issue could not be determined.

Brand Name
HEARTSINE SAMARITAN PAD 350P
Common Device Name
Over-the-counter automated external defibrillator
Manufacturer (Section D)
HeartSine Technologies LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HeartSine Technologies LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
juan salazar
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
+1(425)867-4577
MDR Report Key24313315
Report Number3004123209-2026-00261
Device Sequence Number4862802
Product Code NSA
UDI-Device Identifier05060167120671
UDI-Public05060167120671
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 350P
Device Catalogue Number350-STR-US-10
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/19/2026
09/06/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/20/2026
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown